Skip to main content

Mathematical study of Boundary Layers in Oceanic Motions

Searching for OpenAIRE data...

Publications

Separation for the stationary Prandtl equation

Author(s): Anne-Laure Dalibard, Nader Masmoudi
Published in: Publications mathématiques de l'IHÉS, Issue 130/1, 2019, Page(s) 187-297, ISSN 0073-8301
DOI: 10.1007/s10240-019-00110-z

High frequency analysis of the unsteady Interactive Boundary Layer model

Author(s): Dalibard, Anne-Laure; Dietert, Helge; Gérard-Varet, David; Marbach, Frédéric
Published in: SIAM Journal on Mathematical Analysis, Issue 50, 2017, Page(s) 4203–4245, ISSN 0036-1410

Nonlinear boundary layers for rotating fluids


Published in: ISSN 2157-5045

Mathematical Study of Degenerate Boundary Layers: A Large Scale Ocean Circulation Problem

Author(s): Anne-Laure Dalibard, Laure Saint-Raymond
Published in: Memoirs of the American Mathematical Society, Issue 253/1206, 2018, Page(s) 0-0, ISSN 0065-9266
DOI: 10.1090/memo/1206

Existence and stability of partially congested propagation fronts in a one-dimensional Navier-Stokes model

Author(s): Dalibard, Anne-Laure; Perrin, Charlotte
Published in: https://hal.archives-ouvertes.fr/hal-02010404, Issue 1, 2020, ISSN 1539-6746

Mathematical study of the equatorial Ekman boundary layer

Author(s): Jean Rax
Published in: Zeitschrift für angewandte Mathematik und Physik, Issue 70/6, 2019, ISSN 0044-2275
DOI: 10.1007/s00033-019-1209-9

Near-critical reflection of internal waves


Published in: ISSN 2157-5045

On convergence criteria for incompressible Navier-Stokes equations with Navier boundary conditions and physical slip rates

Author(s): Maekawa, Yasunori; Paddick, Matthew
Published in: Mathematical Analysis in Fluid and Gas Dynamics, Issue 1, 2016

An existence result for the steady rotating Prandtl equation

Author(s): Dalibard, Anne-Laure; Paddick, Matthew
Published in: https://hal.archives-ouvertes.fr/hal-01289277, Issue 1, 2016

Revisitation of a Tartar's result on a semilinear hyperbolic system with null condition

Author(s): Bianchini, Roberta and Staffilani, Gigliola
Published in: 2020

One-dimensional turbulence with Burgers

Author(s): Bianchini, Roberta and Dalibard, Anne-Laure
Published in: 2020

A model for suspension of clusters of particle pairs

Author(s): Mecherbet, Amina
Published in: https://hal.archives-ouvertes.fr/hal-02171615/documen, Issue 1, 2020

On the correction to Einstein’s formula for the effective viscosity

Author(s): Gérard-Varet, David and Mecherbet, Amina
Published in: 2020

Relative entropy in diffusive relaxation for a class of discrete velocities BGK models

Author(s): Bianchini, Roberta
Published in: 2019

Stability of a wave and Klein-Gordon system with strong coupling

Author(s): Dong, Shijie
Published in: 2019

Stability of a class of semilinear waves in 2 + 1 dimension under null condition

Author(s): Shijie Dong
Published in: 2020